Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Have been experiencing lower back pain. Missed period. Help

Hi I am have been experiencing lower back pain the last 6 days, I missed my period which is always on time so it is now 6 days late, had naseau a little bit, clear vaginal discharge for the last week slight cramping, stomach feels heavy and tight..and I just went into a clinic today and took a pregnacy test which was negative..please help me.
Asked On : Tue, 18 Sep 2012
Answers:  1 Views:  15
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
May 2013
Thanks for the query.
Just by symptoms we cannot come to one conclusion regarding pregnancy.
And sometimes urine pregnancy test kit may not give accurate result in early pregnancy.
So you wait for 3 to 4 days and repeat the test or go for blood test for pregnancy now.
If the test comes negative, the possibility of pregnancy is less.
And you can consult gynecologist and go for withdrawal bleeding.
And can take symptomatic treatment.
Take care.
Answered: Tue, 1 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor